# SDR SWAA2018031920457

- Difficulty date: March 16, 2018
- Submitted: March 20, 2018
- Operation: Air carrier
- Aircraft: N7713A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33919
- Aircraft time: 43,769 hours, 21,554 cycles
- Engine: Cfmint CFM567B22
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Filter
- Part number: FA00631B
- Condition: Faulty
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DUEL FUEL FILTER BYPASS LIGHTS ILLUMINATED.  DECLARED EMERGENCY AND RETURNED TO DEPARTURE.  R & R THE NR 1 ENGINE FUEL FILTER IAW MM.
